Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Mar 11, 2009, 8:56 AM EDT for Carroll County, White County, Indiana. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2009, 8:56 AM EDT (12:56 UTC)
- Expired
- Mar 11, 2009, 8:45 PM EDT
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Major
Counties Carroll County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 112 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -292 m²/s²
- 0-3 km storm-relative helicity
- -328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIWX 111256
FFWIWX
INC015-181-111845-
/O.NEW.KIWX.FF.W.0001.090311T1256Z-090312T0045Z/
/00000.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 AM EDT WED MAR 11 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR A DAM FLOODGATE RELEASE IN...
CARROLL COUNTY IN NORTH CENTRAL INDIANA
WHITE COUNTY IN NORTHWEST INDIANA
* UNTIL 845 PM EDT WEDNESDAY EVENING
* AT 845 AM EDT...DAM OPERATOR REPORTED THE FLOODGATES ON THE
NORWAY DAM WERE OPENED. THIS IS CAUSING FLASH FLOODING DOWNSTREAM
ON THE TIPPECANOE RIVER. AS OF 720 AM...THE CURRENT DISCHARGE OF
THE NORWAY DAM IS 22175 CUBIC FEET PER SECOND.
PEOPLE IN LOW LYING AREAS BELOW THE DAM ARE URGED TO MOVE TO HIGHER
GROUND IMMEDIATELY. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADWAYS.
PEOPLE IN LOW LYING AREAS BELOW THE DAM ARE URGED TO TAKE IMMEDIATE
ACTION TO SAFEGUARD LIFE AND PROPERTY.
FURTHER STATEMENTS WILL BE ISSUED AS MORE INFORMATION BECOMES
AVAILABLE.
LAT...LON 4085 8699 4092 8698 4092 8659 4075 8658
4075 8653 4070 8652 4070 8638 4044 8638
4044 8670 4057 8670 4058 8709 4084 8710
$$4 follow-up statements
000
WGUS73 KIWX 111436
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT WED MAR 11 2009
INC015-181-120045-
/O.CON.KIWX.FF.W.0001.000000T0000Z-090312T0045Z/
/00000.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-CARROLL IN-
1036 AM EDT WED MAR 11 2009
...A FLASH FLOOD WARNING FOR A DAM FLOODGATE RELEASE CONTINUES UNTIL
845 PM EDT WEDNESDAY EVENING FOR CARROLL AND WHITE COUNTIES...
AT 1035 AM EDT...DAM OPERATOR REPORTED THE FLOODGATES ON THE NORWAY
DAM WERE OPENED AND THE DISCHARGE WAS 22390 CUBIC FEET PER SECOND.
THIS WAS CAUSING FLASH FLOODING DOWNSTREAM ON THE TIPPECANOE RIVER.
PEOPLE IN LOW LYING AREAS BELOW THE DAM ARE URGED TO MOVE TO HIGHER
GROUND IMMEDIATELY. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADWAYS.
FURTHER STATEMENTS WILL BE ISSUED AS MORE INFORMATION BECOMES
AVAILABLE.
LAT...LON 4085 8699 4092 8698 4092 8659 4075 8658
4075 8653 4070 8652 4070 8638 4044 8638
4044 8670 4057 8670 4058 8709 4084 8710
$$000
WGUS73 KIWX 111659
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1259 PM EDT WED MAR 11 2009
INC015-181-120045-
/O.CON.KIWX.FF.W.0001.000000T0000Z-090312T0045Z/
/00000.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-CARROLL IN-
1259 PM EDT WED MAR 11 2009
...A FLASH FLOOD WARNING FOR A DAM FLOODGATE RELEASE CONTINUES UNTIL
845 PM EDT WEDNESDAY EVENING FOR CARROLL AND WHITE COUNTIES...
AT 1230 PM EDT...THE DAM OPERATOR REPORTED THE FLOODGATES ON THE
NORWAY DAM WERE OPENED AND THE DISCHARGE WAS 22296 CUBIC FEET PER
SECOND. THIS IS CAUSING FLASH FLOODING DOWNSTREAM ON THE TIPPECANOE
RIVER.
PEOPLE IN LOW LYING AREAS BELOW THE DAM ARE URGED TO MOVE TO HIGHER
GROUND IMMEDIATELY. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADWAYS.
FURTHER STATEMENTS WILL BE ISSUED AS MORE INFORMATION BECOMES
AVAILABLE.
LAT...LON 4085 8699 4092 8698 4092 8659 4075 8658
4075 8653 4070 8652 4070 8638 4044 8638
4044 8670 4057 8670 4058 8709 4084 8710
$$000
WGUS73 KIWX 111951
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT WED MAR 11 2009
INC015-181-120045-
/O.CON.KIWX.FF.W.0001.000000T0000Z-090312T0045Z/
/00000.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-CARROLL IN-
351 PM EDT WED MAR 11 2009
...A FLASH FLOOD WARNING FOR A DAM FLOODGATE RELEASE CONTINUES UNTIL
845 PM EDT WEDNESDAY EVENING FOR CARROLL AND WHITE COUNTIES...
AT 330 PM EDT... REPORTED THE FLOODGATES ON THE DAM WERE OPENED AND
THE DISCHARGE WAS 22822 CUBIC FEET PER SECOND. THIS WAS CAUSING
FLASH FLOODING DOWNSTREAM ON THE RIVER.
FURTHER STATEMENTS WILL BE ISSUED AS MORE INFORMATION BECOMES
AVAILABLE.
LAT...LON 4085 8699 4092 8698 4092 8659 4075 8658
4075 8653 4070 8652 4070 8638 4044 8638
4044 8670 4057 8670 4058 8709 4084 8710
$$000
WGUS73 KIWX 112106
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
506 PM EDT WED MAR 11 2009
INC015-181-120045-
/O.CON.KIWX.FF.W.0001.000000T0000Z-090312T0045Z/
/00000.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-CARROLL IN-
506 PM EDT WED MAR 11 2009
...A FLASH FLOOD WARNING FOR A DAM FLOODGATE RELEASE CONTINUES UNTIL
845 PM EDT WEDNESDAY EVENING FOR CARROLL AND WHITE COUNTIES...
AT 430 PM EDT...THE DAM OPERATOR REPORTED THE FLOODGATES ON THE DAM
WERE OPENED AND THE DISCHARGE WAS 22828 CUBIC FEET PER SECOND. THIS
WAS CAUSING FLASH FLOODING DOWNSTREAM ON THE RIVER.
FURTHER STATEMENTS WILL BE ISSUED AS MORE INFORMATION BECOMES
AVAILABLE.
PEOPLE IN LOW LYING AREAS BELOW THE DAM ARE URGED TO MOVE TO HIGHER
GROUND IMMEDIATELY. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADWAYS.
LAT...LON 4085 8699 4092 8698 4092 8659 4075 8658
4075 8653 4070 8652 4070 8638 4044 8638
4044 8670 4057 8670 4058 8709 4084 8710
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 7:38 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 11, 7:38 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 AM EDT WED MAR 11 2009
.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...
COLD AND WINDY BUT DRIER IN THE NEAR TERM AS STRONG SFC RIDGING
TAKES HOLD OF THE REGION BRINGING A WELCOME DRY SPELL. STRONG WINDS
WILL BE THE IMMEDIATE IMPACT AS HIGH PRESSURE BUILDS IN THIS MORNING
BEHIND EXITING SFC BNDRY. NAM/GFS BUFR PROGS CONTINUE TO SUPPORT
ADVISORY CRITERIA WINDS THROUGH MIDDAY WITH ABV SFC WINDS PEAKING
NEAR 65KT AT H85 AND 45KT AT H925 AROUND 10Z-12Z AND WANING BEYOND.
UPSTREAM OBS INDICATING THIS IS TRANSFERRING TO GROUND LEVEL QUITE
WELL WITH WIDESPREAD 35KT REPORTS AND ISOLATED GUSTS OVER 40KTS. 00Z
NAM/GFS PROGS DECREASED WINDS IN SOUTHERN ZONES AS PRES GRADIENT
RELAXES MODESTLY IN THAT DIRECTION...HWVR WILL NOT MAKE ANY SERIOUS
DOWNWARD ADJUSTMENT BASED ON CURRENT OBS WITH GUSTS OVER 30KTS
ALREADY OCCURRING AND HIGHER VALUES UPSTREAM.
TEMPS TODAY TO BE A MAJOR STEP DOWN FROM RECENT DAYS AS COLD AIRMASS
QUICKLY FILTERS IN THIS MORNING. UPR 20S ALREADY IN NORTHERN
ILLINOIS WITH A 20 DEGREE FALL AT KSBN IN THE PAST 3 HOURS
INDICATIVE OF STRONG CAA UNDERWAY. LITTLE IN THE WAY OF A DIURNAL
TREND TODAY AND HAVE KEPT TEMPS NEAR COLDER MET GUIDANCE WITH ONLY A
SLIGHT RECOVERY OFF MORNING LOWS EVEN WITH STRONGER MARCH INSOLATION
UNDER CLEARING SKIES.
RIDGING KEEPS A FIRM HOLD ON THE AREA THROUGH THURSDAY NIGHT WITH A
COUPLE OF COLD NIGHTS ON TAP. RETAINED LOWS BELOW GUIDANCE THURSDAY
NIGHT WITH RIDGE DIRECTLY OVERHEAD AS LIGHT WINDS AND CLEAR SKIES
SHOULD ALLOW FOR GOOD RADIATIONAL COOLING.
&&
.LONG TERM...
SOUTHWEST FLOW ALOFT INTO THE WEEKEND WITH TEMPERATURES MODERATING
BACK TO NEAR CLIMO BY SUN AS SFC RIDGING MOVES EAST. MAJOR
DIFFERENCE BETWEEN 00Z GFS AND 12Z/00Z ECMWF THROUGH SUNDAY REVOLVE
AROUND RELATIVE STRENGTH OF MID LVL TROF WITH THE DEEPER ECMWF CLOSING
OFF H5 LOW AND RETURNING MOISTURE TO THE REGION FOR THE WEEKEND.
00Z GFS MUCH WARMER THAN ITS 12Z RUN WITH WEAKER MID LEVEL TROF AND
SOUTHERN STREAM DISTURBANCES REMAINING TO OUR SOUTH. WILL SIDE WITH
THE RUN TO RUN CONSISTENCY OF THE ECMWF AND MAINTAIN EXISTING POPS
AS-IS FOR SUNDAY/MONDAY WITH WEEKEND TEMPS NEAR 50. MUCH
DISCREPANCY BEYOND SUNDAY WITH REGARD TO LONGWAVE PATTERN AND WILL
KEEP CURRENT DRY FCST WITH TEMPS NEAR CLIMO.
&&
.AVIATION...
STRONG WESTERLY WINDS WILL CONTINUE TO IMPACT TAF SITES THROUGH
MIDDAY BEFORE RELAXING AND TURNING MORE NORTHWESTERLY AT END OF PD.
IMPROVEMENT OF MVFR CIGS TO VFR IS ANTICIPATED AFTER 15Z WITH COLD
AIR OVER LAKE MICHIGAN CONTRIBUTING TO CONTINUED BKN VFR CIG IN NW
INCL KSBN THIS MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL NOON EDT /11 AM CDT/ TODAY FOR INZ003>009-
012>018-020-022>027-032>034.
MI...WIND ADVISORY UNTIL NOON EDT TODAY FOR MIZ077>081.
OH...WIND ADVISORY UNTIL NOON EDT TODAY FOR OHZ001-002-004-005-015-
016-024-025.
LM...GALE WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR LMZ043-046.
&&
SHORT TERM...LUD
LONG TERM...LUD
AVIATION...LUDHazardous weather outlook, Mar 11, 5:05 AM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EDT WED MAR 11 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EDT WED MAR 11 2009 /405 AM CDT WED MAR 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT MODERATE TO MAJOR RIVER FLOODING IS ONGOING ACROSS THE AREA. ALTHOUGH NO MORE RAIN IS EXPECTED TODAY...SOME ROADS ARE CLOSED DUE TO HIGH WATER AND RUNOFF WILL CONTINUE TO EXACERBATE FLOODING...PARTICULARLY THROUGH THE MORNING HOURS TODAY. FLOODING ON RIVERS IN THE AREA SHOULD BEGIN TO DECREASE BY LATE IN THE WEEK...HOWEVER SOME RIVERS WILL LIKELY REMAIN FLOODED THROUGH NEXT WEEKEND. STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON AS COLD HIGH PRESSURE BUILDS INTO THE REGION. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EDT WED MAR 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WATCH IS IN EFFECT THROUGH THIS MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST THROUGH THURSDAY. THUNDERSTORMS WITH STRONG GUSTY WINDS ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WARNING CONTINUES THROUGH WEDNESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Mar 11, 6:58 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
658 AM EDT WED MAR 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0654 AM FLOOD 4 NNW HUDSON 41.59N 85.11W
03/11/2009 STEUBEN IN TRAINED SPOTTER
FLOWING WATER OVER LOCAL ROADS...IN SEVERAL LOCATIONS.
24 HOUR RAINFALL TOTAL...2.04 INCHES.
&&
EVENT NUMBER IWX0902529
MCSLocal storm report, Mar 11, 7:17 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 AM EDT WED MAR 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0716 AM HEAVY RAIN ROCHESTER 41.06N 86.20W
03/11/2009 M3.34 INCH FULTON IN CO-OP OBSERVER
MARCH 10TH RAINFALL TOTAL.
&&
EVENT NUMBER IWX0902530
MCSLocal storm report, Mar 11, 7:18 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
718 AM EDT WED MAR 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0718 AM HEAVY RAIN 2 N NORTH WEBSTER 41.35N 85.70W
03/11/2009 M2.62 INCH KOSCIUSKO IN NWS OFFICE
MARCH 10 RAINFALL TOTAL.
&&
EVENT NUMBER IWX0902531
MCSLocal storm report, Mar 11, 7:24 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
724 AM EDT WED MAR 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0721 AM FLOOD 2 SW NORTH WEBSTER 41.30N 85.72W
03/11/2009 KOSCIUSKO IN NWS EMPLOYEE
FLOODING REPORTED ON COUNTY ROAD 675...WITH DEBRIS ON
THE ROAD FROM FAST FLOWING WATER OFF FLOODED FIELD.
TOTAL MARCH 10 RAINFALL...2.81 INCHES.
&&
EVENT NUMBER IWX0902532
MCSLocal storm report, Mar 11, 8:37 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
837 AM EDT WED MAR 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0829 AM HEAVY RAIN 2 S WARSAW 41.21N 85.85W
03/11/2009 M3.74 INCH KOSCIUSKO IN NWS EMPLOYEE
RECENT EVENT TOTAL...6.94 INCHES SINCE SAT
MORNING...NUMEROUS FLOODED YARDS WITH WATER ACROSS ROADS
AT SOME LOCATIONS
&&
EVENT NUMBER IWX0902533
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:04 PM EDT | Areal Flood Warning | IWX | Allen, Cass, DeKalb, Elkhart, Fulton, Huntington and 13 more | 21 hr |
| Mar 10, 9:51 PM EDT | Severe Thunderstorm Warning | IWX | White | 33 min |
| Mar 10, 11:01 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami, Wabash | 54 min |
| Mar 10, 11:50 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wells | 40 min |
| Mar 11, 10:48 AM EDT | Small Craft Advisory | IWX | 29 hr | |
| Mar 11, 6:04 PM EDT | Areal Flood Warning | IWX | Allen, Cass, DeKalb, Elkhart, Fulton, Huntington and 13 more | 12 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.